EARLY MEDS AGAIN(NOT GOOD)

For the last 3 days i have been taking my tablets about 2 hours earlier than normal becayuse i get up so early and the pain is there i take them which means my co codamol i am taking 10/12 a day instead od 8 which is not good my GP has told me it does you no good taking the extra 2 or 4 tablets once you have had your dose for the day that is adequate for your system and to take extra will not make the pain go 1 but what do you do i am on so many things i dare not start topping upi with ibubrofen or paracetamol in case i am really ill or damage my organs. I often wonder wether to not take the oral tablets for 2 days and just have the pain patch and see if there is any difference as if there is not i may as well stop the co codamol and the amitritilyne, but i would not do it unless i had spoken to my GP thats the thing you must always seek a proffessional s advice as you really dont know what all those drugs could do if you suddenly stopped them or mixed different ones with them and everyone system is different can tolerate differnt things my friend only has to take 1 co codamol and she is hanging over the toilet being sick and bad all day , Love to you all and soft hugs too Diddle xxx

4 Replies

oldestnewest
  • Morning Diddle, go easy with those co-codamols. It's safe to take 8 over a 24 hour period - taking 10-12 may be putting extra stress on your liver. doing this over a long period of time is not good. I have major issues with taking so much paracetamol every day - the codeine is less worrying. There has been some research into long term paracetamol use and how it is more poisonous than we think - when I can remember where I found it, I'll post a link, fibro brain this morning!

    I'm off to the docs today to see if they can give me any different pain relief as I'm like you, when in bad pain I take an extra dose of co-codamol or sometimes 3 tablets in one to get some effect. sometimes they just don't touch it. My concerns are mainly about the combination of all the drugs we take and the taxing effect on our organs, i.e. liver over a long period of time. What is the half-life of these drugs? I need to do more research and will let you know if you're interested. Soft hugs

  • really dont want to scare you but 11 tablets and over of paracetamol cant be lethal to some, please cut back on the cocodamol, and press your GP to give you something else x

  • HI, It could be that you need to change the cocodamol as your body may have got used to it, but don't OD on them as they are an opiate. You could perhaps ask to go on a stronger opiate like codydramol, you would therefore be taking less but it's stronger. Those two drugs don't work for me so I take dihydydramol and they do work....but maybe best to work up to them??

    I top up on paracetamol,,,,however I know how you feel about what effects the drugs have on our bodies.

    However, what do I know I am not a Dr......just a suggestion from my own experiences. Good Luck xx

  • thankyou all for that yes you are all right and i am not going to take more than 8 i am supposed to to take and will see id there is another one i can take and perhaps yes my body is so used to it now it need something else love to you all Diddle x

You may also like...